# SDR CA190614012

- Difficulty date: June 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 39,639 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Carrier Assy
- Part number: 86792213
- Condition: Damaged
- Location: Planetary
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAD A SOAP SAMPLE COME BACK THAT INDICATED MAJOR ALLOY STEAL,  MANUFACTURER INDICATED ON THE SOAP IT REQUIRED INSPECTION RIGHT AWAY DUE TO THE FINDINGS OF THE SOAP SAMPLE. THE ENGINE WAS FORWARDED TO AN ENGINE SHOP FOR EVALUATION AND THE PART THAT WAS FOUND TO CAUSE THE ISSUES WAS THE PLANETARY CARRIER. THE CARRIER HAD MULTIPLE CRACKS ON IT DEFINING A MAJOR FAILURE WAS EVIDENT. THE ENGINE WAS REPAIRED AND WILL BE PUT BACK INTO SERVICE. (TC# 20190614012)
